Louisiana woman suffers uncontrollable spasms after Pfizer coronavirus vaccination
01/28/2021 / By Ramon Tomey / Comments
Bypass censorship by sharing this link:
New
Louisiana woman suffers uncontrollable spasms after Pfizer coronavirus vaccination

A woman in the state of Louisiana suffered uncontrollable spasms after she received Pfizer’s Wuhan coronavirus vaccine. The woman’s son posted a video on Facebook showing her entire body convulsing uncontrollably. She was admitted to the hospital following her vaccination.

Brant Griner of Lake Charles, Louisiana posted the video of his mother experiencing uncontrollable convulsions. He captioned: “This is what the Pfizer COVID-19 vaccine has done to my mom. She was admitted to the hospital.” Griner warned against getting the Wuhan coronavirus jab, telling people to “be cautious about taking the vaccine.” He added: “I’m sure it is good for some people, but you need to think about [it]: Is this vaccine worth taking?”

The spasms experienced by Griner’s mother mirrored that of another case, this time caused by Moderna’s Wuhan coronavirus vaccine. Oakland City, Indiana resident Shawn Skelton claimed she suffered uncontrollable shaking and tongue spasms after receiving the Moderna vaccine. The nursing home employee believes that the convulsions could be a reaction to the jab.

Skelton’s fiance Rich Vidiella said the “uncontrollable shakes” began occurring three days after she received the Moderna jab. “Nobody wants to point it toward the vaccine,” he added.

Medical professional Dr. Craig Everett Haseman said the seizures may have been triggered by something that affected the nervous system. “To cause uncontrollable shaking … you’d have to have something that affects your brain or your nervous system. It would have to cause some kind of neurological abnormality in the spinal cord or the brain itself,” he explained.

In response to Skelton’s claims, the Centers for Disease Control and Prevention (CDC) remarked that the effects she experienced “tend to be mild to moderate and go away quickly.” In an emailed statement to Courier & Press, the CDC said “some individuals experience symptoms like fever and chills.” These side effects are signs that the immune system is “working and building up protection against the disease,” the statement continued. Serious side effects following vaccination, if any, were rare.

The convulsions show the risks of rushed vaccine development

BioNTech co-founder Dr. Ugur Sahin said last year that he designed the BNT162b2 vaccine for Pfizer in just a few hours. Meanwhile, Moderna’s vaccine took two days to design. The Trump administration’s Operation Warp Speed fast-tracked the development of both jabs, until such time that both received emergency use approval. These were subsequently used to vaccinate health care workers and nursing home residents.

However, the rushed development of the vaccines came at the price of safety. (Related: Trump questions more stringent FDA guidelines for Operation Warp Speed coronavirus vaccines.)

The Food and Drug Administration revealed in a report that four volunteers who got the Pfizer/BioNTech vaccine developed Bell’s palsy. The condition causes one side of the face to be paralyzed: However, it usually goes away on its own. While the American regulator did not say the jab directly caused Bell’s palsy in the volunteers, it nevertheless warned doctors to watch out for the adverse reaction.

Two health workers injected with the Pfizer/BioNTech Wuhan coronavirus jab in mass vaccination programs died sometime after immunization.

Miami obstetrician Dr. Gregory Michael died 16 days after being vaccinated. Michael’s wife Heidi Neckelmann said his death “was 100 percent linked to the vaccine.” The 56-year-old doctor died of a hemorrhagic stroke after developing a rare autoimmune disease that prevented his blood from clotting.

Earlier, Portuguese health worker Sonia Acevedo died a mere two days after getting the Pfizer jab. The 48-year-old mother of one did not report any major symptoms aside from the “normal” discomfort in the injection site, her daughter said. Sonia’s father Abilio Acevedo received a call that his daughter was found dead the morning of Jan. 1.

Meanwhile, the Moderna jab almost took the life of Boston Medical Center’s Dr. Hossein Sadrzadeh. The physician experienced a severe allergic reaction to the vaccine just minutes after getting it. Sadrzadeh needed medical intervention at the soonest despite using an auto-injector pen as his blood pressure dropped dramatically.

He was admitted to the emergency room on Dec. 24, with doctors administering anti-allergy medication and steroids to him. Sadrzadeh eventually felt normal the next day, saying what he experienced after the Wuhan coronavirus vaccination was the worst allergic reaction he had since he was 11 years old.

Learn more about the dangers of vaccines against the Wuhan coronavirus by visiting VaccineInjuryNews.com.

Sources include:

GreatGameIndia.com 1

GreatGameIndia.com 2

CourierPress.com

DailyMail.co.uk 1

DailyMail.co.uk 2

DailyMail.co.uk 3

RT.com

Get Our Free Email Newsletter
Get independent news alerts on natural cures, food lab tests, cannabis medicine, science, robotics, drones, privacy and more.
Your privacy is protected. Subscription confirmation required.


Get the world's best independent media newsletter delivered straight to your inbox.
x

By continuing to browse our site you agree to our use of cookies and our Privacy Policy.